# SDR UPS97822073

- Difficulty date: February 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46006
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 640
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, FLOORBEAM UPPER CAP CORRODED FS 640 RBL 34.  CUT OUT DAMAGED AREA, FABRICATED REPAIR ANGLE AND INSTALLED PER DHC SRM 51-1-20, AND DHC SK-806-215A REF ENRG FILE NR DC8-53-1739.
